MAUDE Adverse Event Report: ORASURE TECHNOLOGIES, INC. IN-HOME HIV TEST ORAQUICK; HIV SELF-TESTS

ORASURE TECHNOLOGIES, INC. IN-HOME HIV TEST ORAQUICK; HIV SELF-TESTS
Lot Number 006711890A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Received a false positive test result on an oraquick in-home hiv test.Lot number 006711890a.Expiration date 2026-01-31.As far as i am aware i followed all instructions properly.I wanted to report this just to record in the field use fault of the product, in case the lot was contaminated/damaged before distribution.Also reported to oraquick company itself.

Brand Name
IN-HOME HIV TEST ORAQUICK
Common Device Name
HIV SELF-TESTS
Manufacturer (Section D)
ORASURE TECHNOLOGIES, INC.
MDR Report Key20091242
Report NumberMW5158927
Device Sequence Number15371375
Product Code QSS
UDI-Device Identifier00608337103403
UDI-Public00608337103403
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2026
Device Lot Number006711890A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2024
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZYRTEC
Patient Age24 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite